IVF-Infertility.com home

Has anyone experienced Dry Eyes from Buserelin/HRT???

Discussion group for all topics related to infertility including preparation for pregnancy, causes, investigation and treatment of infertility.

Has anyone experienced Dry Eyes from Buserelin/HRT???

Postby KarenSmiff » Fri Aug 01, 2008 4:54 pm

Hiya

My 7th cycle got cancelled 4 weeks ago now and I was 6 weeks into the drug regime - I noticed that from starting the buserelin injection one eye started going bloodshot - by the end of the 6 weeks it was really bad and after this cycle got cancelled I went opticians and was diagnosed with Dry Eyes - which is very sore and inconvenient.

Has anyone else experienced this from the drugs?

I am still waiting for my period to kick in - its been 4 weeks now - and am hoping and preying that once it does, my mood may improve along with my eyes?????? I am also very low at the moment and am crying every day.

I have never had this side affect before inmy other 6 cycles????
But this cycle was very hard going on me - friends were saying that I looked poorly and ill. I suffered from terrible hot flashes/insomnia and just felt tired. Never felt his rough before - strange????? Although my last cycle was 18 months previous.

Can anyone relate?

Many thanks ladies.

Karenx
Me 31 Poor responder, DH 37 failed vasect.reversal.
1st ICSI 3 eggs, 1 embie - neg
2nd ICSI 4 eggs, 3 embies - neg
3rd ICSI 5 eggs, only 1 egg mature, 1 x embie -POS, Miscarried early may 04 at 9 wks
KarenSmiff
Regular
 
Posts: 118
Joined: Thu Oct 31, 2002 3:21 pm
Location: Central England

Return to General Forum

Who is online

Users browsing this forum: No registered users and 2 guests